# SDR AALA972404

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT FOUND INOPERATIVE.  REVERSED POLARITY ON FLOOR WIRING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
